# SDR MWEA030327

- Difficulty date: August 21, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 41,688 hours, 43,063 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: False Indication
- Location: Tail Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AND THEN WENT OUT.  PERFORMED LEAK CHECKS OF ALL PNEUMATC DUCTS IN AFT ACCESSORY COMPARTMENT. NO LEAKS NOTED. PERFORMED ADJUSTMENT TEST OF TAIL COMPARTMENT TEMPERATURE HIGH SYSTEM. NO DEFECTS NOTED.
